Volume 13,Issue 2,1993 Table of Contents

   
Other Issues:  
  

目录

Finding Some Strange Identities via Faa di Bruno's Formula
  Leetsch C. Hsu
  1993,13(2):159-165 [Abstract(1610)]  [View PDF]
  
On Sums of Exponents of Factoring Integers
  Gu Tongxing and Cao Huizhong
  1993,13(2):166 [Abstract(822)]  [View PDF]
  
Virtual System Method
  Zheng Zhongguo and Jin Hua
  1993,13(2):167-176 [Abstract(1437)]  [View PDF]
  
A Nonparametric Least Square Estimation of the Slope Parameters in the Truncated Regression Model
  Lin Huazheng and Chai Genxiang
  1993,13(2):177-184 [Abstract(971)]  [View PDF]
  
An Answer to the Question by K.L.Chung
  Qian Jin
  1993,13(2):185-186 [Abstract(857)]  [View PDF]
  
Numerigal Predications of Turning Points of Nonlinear Problems
  Li Kailai and Mei Zhen
  1993,13(2):187-201 [Abstract(857)]  [View PDF]
  
A Note on Paper“On a Class of Univalent Functions”
  Yang Dinggong
  1993,13(2):202 [Abstract(801)]  [View PDF]
  
Solution to the Modified Anisotropic Heisenberg Spin Chain
  Tan Shaobin
  1993,13(2):203-213 [Abstract(851)]  [View PDF]
  
一类非自治离散周期系统的周期解
  王德全,黄永年
  1993,13(2):214 [Abstract(857)]  [View PDF]
  
Multiple Subharmonic Solutions of Nonautonomous Hamiltonian System
  Yang Jiaxin,Zheng Yu and Li Zhuang
  1993,13(2):215-221 [Abstract(972)]  [View PDF]
  
An Adjoint Equivalence of the Category IS of Inverse-sheaves
  Yu Yongxi
  1993,13(2):222 [Abstract(723)]  [View PDF]
  
On Baernstein's Star-Function
  Gung Guifu and Liu Liquan
  1993,13(2):223-228 [Abstract(964)]  [View PDF]
  
On Conditional Beleaf Functions
  Yu Chunhai
  1993,13(2):229-236 [Abstract(783)]  [View PDF]
  
Some Principal Properties of Generalized Kantorovich Polynomials
  Liu Jishan,Li Changqing and Chen Guangrong
  1993,13(2):237-240 [Abstract(903)]  [View PDF]
  
A Proof of 3-dimensional Poincaré Conjecture
  He Baihe
  1993,13(2):241-244 [Abstract(838)]  [View PDF]
  
Axiomatizing Trigonometry
  Ying Zhiyi
  1993,13(2):245-247 [Abstract(791)]  [View PDF]
  
体上矩阵广义逆的共变条件
  曹重光
  1993,13(2):248 [Abstract(652)]  [View PDF]
  
On the Upper Semicontinuous Mappings and Kakutani's Fixed Point Theorem
  Dai Zhengde and Yang Ganshang
  1993,13(2):249-252 [Abstract(1026)]  [View PDF]
  
Several Fixed Point Theorems of Contractive Type Maps on SST Spaces
  Sun Yongping
  1993,13(2):253-258 [Abstract(837)]  [View PDF]
  
On an Inequality for Some Analytic Functions
  Ling Yi,Bao Gejun and Luo Shengzheng
  1993,13(2):259-262 [Abstract(840)]  [View PDF]
  
The Liouville Theorem for the Generalized Solutions of Quasi-Linear Elliptic Equations
  Wang Xiangdong and Liang Xiting
  1993,13(2):263-270 [Abstract(791)]  [View PDF]
  
The Necessary and Sufficient Condition for the Vibration of the Solution to a First Order Neutral Differential Equation of Mixed Variables
  Zheng Bunan and Wang Rujing
  1993,13(2):271-274 [Abstract(1010)]  [View PDF]
  
Identities on the Rank of Matrices over p-Division Rings
  Li Taosheng
  1993,13(2):275-278 [Abstract(819)]  [View PDF]
  
Products of Two Supersolvable Subgroups of a Finite Group
  Wang Pinchao
  1993,13(2):279-282 [Abstract(910)]  [View PDF]
  
Syzygy Theory of F.P.-Dimension
  Li Yuanlin
  1993,13(2):283-288 [Abstract(806)]  [View PDF]
  
The Difference Ring of the Subweak ГN-Ring Relative to Finitely Generated Strong Nil Radical
  Xi Ougen and Xi Lifeng
  1993,13(2):289-291 [Abstract(916)]  [View PDF]
  
半群环的恒等元存在性
  李方
  1993,13(2):292 [Abstract(740)]  [View PDF]
  
Approximation by Nonlinear Families on [0, +∞]
  Li Jiangbo
  1993,13(2):293-298 [Abstract(865)]  [View PDF]
  
Sufficient Conditions for Nonsmooth Optimization Problems
  Yang Xinmin
  1993,13(2):299-302 [Abstract(785)]  [View PDF]
  
Double Recursive Functions and Their Hierarchy
  Zheng Xizhong
  1993,13(2):303-308 [Abstract(1109)]  [View PDF]
  
对《Liénard方程的无穷远奇点和极限环》一文的补正
  王现
  1993,13(2):309-310 [Abstract(724)]  [View PDF]
  
The Problem of Allocation of Profits on the Price Formation Process of Mathematical Economics
  Shao Pincong
  1993,13(2):311-316 [Abstract(854)]  [View PDF]
  
单纯形方法的两个变种
  潘平奇,欧阳梓祥
  1993,13(2):317-318 [Abstract(789)]  [View PDF]